# SDR FDEA201312132980

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 51,625 hours, 23,856 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 88005A0101
- Part serial: 145
- Condition: Failed
- Location: Cabin Pressure
- Part time: 16,368 hours, 9,453 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, CLIMBING THROUGH 10,000' CABIN ADVISORY HIGH RATE, THEN EXCESS CABIN ALTITUDE COMPLIED WITH ECAM & QRH.  ACFT WOULD NOT PRESSURIZE.  RETURNED TO A/P.  PRESS PAGE SHOES MAN PRESS DOOR OPEN. TRIED REG 1 & 2, MANUAL  PRESSURIZATION TO NO AVAIL.  PERFORMED BITE TEST ON CPC 1 & 2, ALL TESTED GOOD.  ALL CABIN PRESS CB'S & STILL COULD NOT ANY OF VVLS TO MOVE IN MANUAL.  MORE TROUBLE SHOOTING REQUIRED.  FOUND DEPRESSURIZATION VLV, 93HM, FROZEN.  R & R DEPRESSURIZATION VLV, 93HM.  CABIN PRESS CONTROL & TESTED OK.  DEPRESS VLV, MAN MODE OPERATIONS CHECKED NORMAL IAW AB AMM 21-31-15-04-01.
